Show simple item record

AuthorSaad, Omar M. [عمر محمد سعد]
AuthorAbdelkader, Mohamed-El-Fadel A.
Available date2009-11-25T15:11:57Z
Publication Date2001
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 2001, Vol. 21, Pages 5-9.
URIhttp://hdl.handle.net/10576/9629
AbstractIn this paper we consider bicriterion integer nonlinear fractional programs having fuzzy parameters in the objective functions. For such programs, a solution algorithm is described to solve the formulated model. The results obtained in this paper have been illustrated by a numerical example.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleOn the solution of Bicriterion Inter Nonlinear fractional programs with fuzzy parameters in the objective functions
Alternative Titleفي حل مشاكل البرمجة اللاخطية الصحيحة الكسرية ثنائية المعيار بوسائط فزية في دوال الهدف
TypeArticle
Pagination5-9
Volume Number21
Alternative Abstractيتناول هذا البحث صياغة مشاكل البرمجة اللاخطية الصحيحة الكسرية ثنائية المعيار بوسائط فزية في دوال الهدف، كما عرضنا توصيف خوارزم حل للأنموذج محل الدراسة وقد تم تدعيم النتائج المستخلصة بمثال عددي توضيحي.


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record